# SDR SWAA2023121128955

- Difficulty date: December 7, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N7849A
- Make and model: Boeing 737-71B
- Aircraft serial: 29367
- Aircraft time: 50,414 hours, 32,679 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN EMERGENCY EXIT LIGHT LENS NOT SECURED AT SEAT 9ABC 2023-694355<[01] INSTALLED CORRECTLY EMERGENCY EXIT LIGHT LENS AT SEAT 9ABC AT PAX CABIN IAW B737-700 AMM 33-51-03-960-801 STEP 2.D(3)(C);[02] INSTALLED CORRECTLY EMERGENCY EXIT LIGHT LENS AT SEAT 9ABC AT PAX CABIN IAW B737-700 AMM 33-51-03-960-801 STEP 2.D(3)(C)
